Research Article

Citations for "Prime and Maximal Ideals of Pre A*-Algebra"

Citation to this article as recorded by ASCI
Anil Kumar, D.V.S.R., J.V. Rao, P.V.S. Anand and T.N. Rao, 2012. Lebesgue decomposition and its uniqueness of a signed lattice measure. Asian J. Algebra, 5: 34-43.
CrossRef  |  Direct Link  |  

Pramada, J., J. Venkateswara Rao and D.V.S.R. Anil Kumar, 2012. Characterization of complex integrable lattice functions and μ-free lattices. Asian J. Math. Stat., 5: 1-20.
CrossRef  |  Direct Link  |  

Venkateswara Rao, J. and R.V.N. Sinivasa Rao, 2012. A unique approach on upper bounds for the chromatic number of total graphs. Asian J. Applied Sci., 5: 240-246.
CrossRef  |  Direct Link  |  


Citation to this article as recorded by CrossRef

A Unique Approach on Upper Bounds for the Chromatic Number of Total Graphs
Asian Journal of Applied Sciences Vol. 5, Issue 4, 240, 2012
Characterization of Complex Integrable Lattice Functions and ยต-Free Lattices
Asian Journal of Mathematics & Statistics Vol. 5, Issue 1, 1, 2012
Services
Related Articles in ASCI
Search in Google Scholar
View Citation
Report Citation

 
©  2021 Science Alert. All Rights Reserved